# SDR F3LA200400056

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON R1 MOP SILL.  REPLACED R1 MOP SILL PER SRM 51-40-02.
